For the Gents: Does Low Testosterone = Diabetes?

By jayabee52 Latest Reply 2012-08-16 19:25:51 -0500
Started 2012-08-05 16:22:32 -0500

From "Living Well With Diabetes" newsletter from
By Julian Whitaker, M.D., Lifecript Alternative Medicine Expert
Reviewed by Edward C. Geehr, M.D.

Diabetes and low testosterone go hand-in-hand: One in three diabetic men have low testosterone. But one potential cause of diabetes is low testosterone… Read the article here ~

What do you think of this?

14 replies

AF Retired 462
AF Retired 462 2012-08-14 22:00:57 -0500 Report

I also had energy issues and night sweats. Now on AndroGel. Getting better. Been Type 2 for ten years. Extremely high tryglicerides (400-2200) for 20 years.
Now on insulin also.

Hollywood 2
Hollywood 2 2012-08-14 21:46:52 -0500 Report

I have been on two shots a month now for over 2 and half years. My levels got very very low. I was so tired. I went totally impotent. I'll be 48 this coming Friday that's not a great feeling. I was having bed sweats that I drenched myself in water every night. Yes it was bad. I was so stressed out thinking about it. I ask God to please heal me and make me whole. It was that bad. I've got to say God has brought me back a long ways. I'm now healed I still take my shots but I know when Viagra doesn't help and a compound shot barley helped I know it was going to take a much more power than just medicine. I'm not where I'm gonna be but happy to say father God is making me much whole than I was. I'm not impotent any more and God will complete me. I've heard there was some terrible side effects. Maybe it is maybe it's not but I know my body has to have it and I'm trusting God to take care of all side effects,. Good luck to you

herigoagain1 2012-08-07 19:12:23 -0500 Report

I have been on testosterone shots for over 5 years now. I don't need to tell you that they are no fun. They are an oil so it's a vey slow shot and then it sits in a ball in your muscle and takes up to 4 days to dissapate. Like I said I have been on these for over 5 years and been diabetic for right around 3 months now. It is very interesting that there is a correlation between the two.

jayabee52 2012-08-07 23:16:37 -0500 Report

I did a survey on Low T just recently and there are other ways of administering it. One of the ways that appealed to me was the under arm application of a gel to bring up the levels of T.

But right now I am not concerned about low T as I have just been to my kidney Dr on Monday and my kidney numbers have fallen to nearly the levels where I may have to go on dialysis soon. Dr had been wanting to see me every 2 months, he wanted now to see me in 3 wks. So I will need to put the low T treatment on the "back burner" for the time being.

Hollywood 2
Hollywood 2 2012-08-14 21:51:18 -0500 Report

Jay I will say I was told that the Gel is much better for you when we speak of side effects just read up on it for your self. I pray God will give you complete healing in your kidneys
Bless you

jayabee52 2012-08-15 01:23:00 -0500 Report

Thank you for your prayers Hollywood!

I pray for that too IF it is HIS will. My kidneys failing may be a part of His plan as well because it might put me in touch with someone He wants me to help somehow. So if He heals me Praise Him! If he chooses not to heal me right away, and He uses that to somehow use me for His purposes, Praise the Lord!

Whatever He chooses to do He will be praised!


Graylin Bee
Graylin Bee 2012-08-15 02:14:02 -0500 Report

James, while I was fighting MRSA the thought that God wanted me were I was kept burning in my heart and mind. There have been other times I know He placed me somewhere to be in contact with a certain person. During those times I find myself wondering every time I talk with a person "is this the one, and if so, what does God want me to say or do." It is amazing how He guides what I say at those moments. Words and phrases that strike a chord with the person come to my mind that I have no way of knowing will help them. Much like the Christmas Eve my Dad died, one of my Alzheimer's residents spoke words of comfort to me. She had never said anything like that before or after. But she was used to bring me peace.
Our God has good plans for our lifes, even when the path He leads us on is difficult.

red flower lady
red flower lady 2012-08-07 18:59:45 -0500 Report

Either way, you need to see an endocrinologist to be treated and followed. Once again, it's the which came first riddle, the chicken or the egg? So frustrating!

Next Discussion: Teen diabetic »